Volume 28, Issue 1
Estimates of Linear Relative n-widths in Lp[0, 1]

Sergei P. Sidorov

10.4208/ata.2012.v28.n1.5

Anal. Theory Appl., 28 (2012), pp. 38-48

Preview Full PDF BiBTex 283 612
  • Abstract

In this paper we will show that if an approximation process {L_n}_nāˆˆN is shapepreservingrelative to the cone of all k-times differentiable functions with non-negative k-thderivative on [0,1], and the operators Ln are assumed to be of finite rank n, then the orderof convergence of D^kL_n f to D^k f cannot be better than $n^{āˆ’2}$ even for the functions x^k, x^{k+1},x^{k+2} on any subset of [0,1] with positive measure. Taking into account this fact, we willbe able to find some asymptotic estimates of linear relative n-width of sets of differentiablefunctions in the space L^p[0,1], p āˆˆ N.

  • History

Published online: 2012-03

  • AMS Subject Headings

41A35, 41A29

  • Cited by